# SDR AALA202308147856

- Difficulty date: August 1, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N876NN
- Make and model: Boeing 737823
- Aircraft serial: 40767
- Aircraft time: 34,835 hours, 14,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 14A9485Y35
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT AFT CENTER BULKHEAD LOWER SUPPORT ANGLE LOCATED AT BS 500I FROM S25R TO S25L. REPLACED SUPPORT ANGLE PER AARD 51-00-05-01.
